A 15-year-old boy collapsed and died whilst playing football four days after he had been given a second dose of the Pfizer mRNA Covid-19 injection.
The boy sadly lost his life on the 22nd July 2021 according to a Vaccine Adverse Event Reporting System report submitted on the 23rd July. The report, which can be found here under VAERS ID: 1498080, states that the child “collapsed on [a] soccer field while playing soccer at a local camp”.
CPR was then reportedly started immediately before emergency services arrived and transported him to a medical centre. However, the boy sadly passed away.
The VAERS report states the reason the boy collapsed was due to ventricular tachycardia; a condition which begins in the heart’s lower chambers, called the ventricles, causing a fast abnormal heartbeat defined as 3 or more heartbeats in a row, at a rate of more than 100 beats a minute.
If ventricular tachycardia persists for more than a few seconds at a time then it can become life-threatening, as the parents of this young boy have sadly discovered.
Read more: 15-year-old Boy who had the Pfizer ‘Covid-19’ fake vaccine collapses and dies whilst playing football four days later